Spinorial characterizations of surfaces into 3-dimensional psuedo-Riemannian space forms

Abstract : We give a spinorial characterization of isometrically immersed surfaces of arbitrary signature into 3-dimensional pseudo-Riemannian space forms. For Lorentzian surfaces, this generalizes a recent work of the first author in $\mathbb{R}^{2,1}$ to other Lorentzian space forms. We also characterize immersions of Riemannian surfaces in these spaces. From this we can deduce analogous results for timelike immersions of Lorentzian surfaces in space forms of corresponding signature, as well as for spacelike and timelike immersions of surfaces of signature (0,2), hence achieving a complete spinorial description for this class of pseudo-Riemannian immersions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [8 references]  Display  Hide  Download

Contributor : Julien Roth <>
Submitted on : Wednesday, January 27, 2010 - 6:22:23 PM
Last modification on : Wednesday, September 4, 2019 - 1:52:03 PM
Long-term archiving on : Thursday, October 18, 2012 - 1:25:37 PM


Files produced by the author(s)


  • HAL Id : hal-00450968, version 1


Marie-Amélie Lawn, Julien Roth. Spinorial characterizations of surfaces into 3-dimensional psuedo-Riemannian space forms. Mathematical Physics, Analysis and Geometry, Springer Verlag, 2011, 14 (3), pp.185-195. ⟨hal-00450968⟩



Record views


Files downloads